# SDR ASAA2021070735250

- Difficulty date: June 23, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FWD TRUNNION FITTING HAS CORRSION ON INBD LOWER LUG ON INBD SIDE. GROUNDED - YES. REWORKED TRUNNION FITTING LUG THIS CARD FOR CORROSION REPORTING PURPOSES ONLY FOR ALL WORK ACCOMPLISHED SEE ASA T/C N8757001 S/N 8169746 W/O 1019456 7000/0019W-3 O- 1.180 R-1.018 L-3 D-.162.
